| Model Number |
7010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/30/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the middle of the left anterior descending artery.A 3.75mm x 12mm quantum maverick balloon catheter was selected for use; however, before usage, the delivery shaft was fractured.The procedure was completed with a different device.No patient complications were reported and the patient's status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr: the returned complaint device consisted of a quantum maverick balloon catheter.The balloon is loosely folded.The hypotube, outer shaft, inner shaft, balloon and tip were visually and microscopically examined.The hypotube is completely separated 7.5cm from the hub.The hypotube fracture surfaces were ovaled and torn, which suggests the device was kinked prior to separation.There are numerous hypotube and shaft kinks along the device.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description